Turn on thread page Beta
    Offline

    14
    ReputationRep:
    had my counselling appointment today and I swear we spent about 1/3 of the session in silence while I was trying to get myself under control.

    I don't know if I can really keep up with this. I feel like i'm not only wasting my time but her time as well.

    She doesn't tell me anything I don't already know. I thought talking about things would help but it doesn't. I just start crying and can't get any words out.

    what up bruce?
    Offline

    1
    ReputationRep:
    I'm not getting into second year of uni :cry:
    Offline

    20
    ReputationRep:
    (Original post by BruceTaylor)
    I'm not getting into second year of uni :cry:
    What happened? Is there any way you can appeal or anything?
    Offline

    0
    ReputationRep:
    (Original post by BruceTaylor)
    I'm not getting into second year of uni :cry:
    :hugs: What's happened?
    Offline

    1
    ReputationRep:
    I was hospitalised during exams and thus couldn't complete the work so I can't do second year
    Offline

    20
    ReputationRep:
    (Original post by BruceTaylor)
    I was hospitalised during exams and thus couldn't complete the work so I can't do second year
    You can't appeal or ask for special circumstances or anything? universities are usually pretty understanding about stuff.
    Offline

    0
    ReputationRep:
    (Original post by death.drop)
    had my counselling appointment today and I swear we spent about 1/3 of the session in silence while I was trying to get myself under control.

    I don't know if I can really keep up with this. I feel like i'm not only wasting my time but her time as well.

    She doesn't tell me anything I don't already know. I thought talking about things would help but it doesn't. I just start crying and can't get any words out.

    what up bruce?
    Kat, you're not wasting her time - it's her job to help you.

    I'm afraid this is probably going to be a very long process, but it's a process that you'll have to go through whether you see a counsellor or not, and it's better to have that safety net there. There may be some sessions (perhaps the majority at this stage) where most of the session is spent crying, but there will be a breakthrough eventually. :hugs:
    Offline

    1
    ReputationRep:
    (Original post by Sabertooth)
    You can't appeal or ask for special circumstances or anything? universities are usually pretty understanding about stuff.
    Even with that I don't have enough work in to get through :cry:
    Offline

    0
    ReputationRep:
    (Original post by BruceTaylor)
    I was hospitalised during exams and thus couldn't complete the work so I can't do second year
    Did they know you were in hospital?:confused:

    I'm pretty positive that it's illegal for them to just kick you out like that? Do you mind if I ask which uni you're at?
    Offline

    0
    ReputationRep:
    (Original post by BruceTaylor)
    Even with that I don't have enough work in to get through :cry:
    Have they actually kicked out or are they asking you to re-do 1st year? :hugs:
    Offline

    1
    ReputationRep:
    (Original post by jonathan122)
    Have they actually kicked out or are they asking you to re-do 1st year? :hugs:
    Redo first, which isn't too bad, but I still won't be with my friends anymore
    Offline

    0
    ReputationRep:
    (Original post by BruceTaylor)
    Redo first, which isn't too bad, but I still won't be with my friends anymore
    Your friends will still be around though, surely? I wouldn't have thought it would have made too many problems with regards to socialising and things. :hugs:
    Offline

    8
    ReputationRep:
    (Original post by BruceTaylor)
    Redo first, which isn't too bad, but I still won't be with my friends anymore
    :hugs: there is still a chance your tutor said she'll try her hardest to pull you into second year... maybe even do the first year but see if you have an option to do the exams early and then catch up with years two
    Offline

    14
    ReputationRep:
    ugh, i'm officially obese now. I don't know what's happened. I haven't changed my diet or exercise levels but in the last few months i've piled on weight. since january I've gone from about 8 and a half stone to 10 stone 10.
    i guess i obviously have changed something, I just don't know what.
    webber says i've put a lot on since I started taking the anti depressants but i've stopped taking them now and i think i'm still putting on weight. it seems to have coincided with me not taking my pill properly either. I hadn't had a break in months until now but I haven't been taking it every day so my body just doesn't know where it's at.

    I can't believe i'm so useless I can't even keep my weight under control or take a sodding pill for every day that it says on a packet.

    ugh, just so sick of myself. I need to get a grip and stop mooching around all the time but i'm finding it so hard to even get up and dressed unless I have to these days. I didn't even take the dog out yesterday.
    Offline

    14
    ReputationRep:
    (Original post by Segat1)
    Argh, I *think* I forgot to take my meds this AM but have no idea. i'm on 20mg of Citalopram, should I take a dose? I usually take them at 8.30am ....
    don't they have days on? can't you just check the packet?
    Offline

    14
    ReputationRep:
    (Original post by Segat1)
    errr yes but i dont use them, i had to travel Overseas and it screwed up the days. I now see how useful they are. god i am an ass.
    haha, I did the exact same thing. except I can't blame going overseas.
    tbh I'm not sure whether taking an extra one or missing one would be worse but if I were in your situation I'd leave it.
    Offline

    1
    ReputationRep:
    I hate it here :cry:
    Offline

    0
    ReputationRep:
    (Original post by BruceTaylor)
    I hate it here :cry:
    :hugs: I'm here if you want to talk about anything.
    Offline

    0
    ReputationRep:
    (Original post by death.drop)
    ugh, i'm officially obese now. I don't know what's happened. I haven't changed my diet or exercise levels but in the last few months i've piled on weight. since january I've gone from about 8 and a half stone to 10 stone 10.
    i guess i obviously have changed something, I just don't know what.
    webber says i've put a lot on since I started taking the anti depressants but i've stopped taking them now and i think i'm still putting on weight. it seems to have coincided with me not taking my pill properly either. I hadn't had a break in months until now but I haven't been taking it every day so my body just doesn't know where it's at.

    I can't believe i'm so useless I can't even keep my weight under control or take a sodding pill for every day that it says on a packet.

    ugh, just so sick of myself. I need to get a grip and stop mooching around all the time but i'm finding it so hard to even get up and dressed unless I have to these days. I didn't even take the dog out yesterday.
    :hugs:

    When I was first put on antidepressants, I was a 28 inch waist. Less than three years on, and I'm now a 38 inch waist.

    Perhaps it would be a good idea to try and organise something for each morning so that you've got something to motivate you to get up.
    Offline

    8
    ReputationRep:
    I feel low lonely and just want to cry but tears won't come out
 
 
 
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: October 22, 2010
Poll
How are you feeling in the run-up to Results Day 2018?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.